Jump to content

Search the Community

Showing results for tags 'autism'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. I've been taking 50mg Pristiq for about 3 or so years I think. I've had acid reflux issues with SSRI use that seem to get worse over time. It got bad enough that I wanted to go off the Pristiq. I consulted my doctor about this, but she wanted me to get in with a primary care doctor first to have my acid reflux checked. I don't currently have a PCP and with covid, it's a lot of hassle, so after a couple of months of more acid reflux, I decided to "taper" of the Pristiq. It's worth mentioning that I also take generic wellbutrin and adderall to deal with autism.
  2. I'll try to keep this kind of short. I've finally decided to post an intro today after reading posts on this site for a few years now which has helped a lot with understanding what's going on since most doctors just told me my SSRI discontinuation/withdrawal symptoms-which were unlike anything I'd ever experienced before and physically and emotionally worse than I'd ever felt-were a return of my depression & anxiety or possibly a bipolar disorder according to one doctor. I knew for a fact that it was not my original anxiety & depression, but I had no idea what was happening in the begi
  3. I'm a 32 year old bipolar female. Ive been on medication since I was 15 years old. I've been on Lexapro the longest. I've been on far more medication than I can remember and I was a vegetable for about 5 years as a teenager due to being put on way too many heavy meds before my family caught on to it and we switched to a new psychiatrist. I lost my charts from age 15 to the age of about 25 when I moved about 6 years ago so I don't have information of a very good memory of my past medications. I know Topamax was very bad for me as well as Wellbutrin, which gave me very bad sleep paralysis and ni
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy